Nov 27, 2006
Hi Doc, This is a follow-up question, 7/12/2006) My skin is getting considerably darker on my treatment regime(Combivir and Lexiva). I am going to switch out the AZT to Viread, but before I do I was hoping that you could point me in the direction of a dermatologist, in New York City, who is familiar with treating skin disorders in HIV patients.
Thanks again for all of your help.
Response from Dr. Henry
I would be interested to find out what is causing your skin darkening myself. The only dermatology group I am familiar with in NYC is led by Dr. Alvin Friedman-Kien at NYU. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Do U Distinguish A Regular Lump In Ur Armpit From An Hiv Lump?
- Is Thrush The Same As Chlamydia?
- Are Nose Bleeds A Symptom Of Hiv?
- Will Hpv 16 And Hpv 18 Go Away On Its Own?
- When You Get The Shingles Vaccine Can You Still Get An Outbreak?
- What To Do If Antibiotics Not Helping Bacterial Vaginosis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.